Oleg Gutik
Oleg Gutik
Associate Professor of National University of Lviv
Verified email at lnu.edu.ua - Homepage
Title
Cited by
Cited by
Year
On countably compact 0-simple topological inverse semigroups
O Gutik, D Repovš
Semigroup Forum 75 (2), 464-469, 2007
462007
Embedding the bicyclic semigroup into countably compact topological semigroups
T Banakh, S Dimitrova, O Gutik
Topology and its Applications 157 (18), 2803-2814, 2010
432010
On topological semigroups of matrix units
OV Gutik, KP Pavlyk
Semigroup Forum 71 (3), 389-400, 2005
422005
The Rees-Suschkewitsch Theorem for simple topological semigroups
T Banakh, S Dimitrova, O Gutik
Mat. Stud. 31 (2), 211-218, 2008
372008
On a semitopological polycyclic monoid
S Bardyla, O Gutik
Algebra and Discrete Mathematics 21 (2), 63–183, 2016
362016
Topological monoids of monotone injective partial selfmaps of ℕ with cofinite domain and image
O Gutik, D Repovš
Studia Scientiarum Mathematicarum Hungarica 48 (3), 342-353, 2011
352011
Topological semigroups of matrix units and countably compact Brandt -extensions of topological semigroups
O Gutik, K Pavlyk, A Reiter
Mat. Stud. 32 (2), 115-131, 2009
322009
On the dichotomy of a locally compact semitopological bicyclic monoid with adjoined zero
O Gutik
Вісник Львівського університету. Серія мех.-мат. 80, 33-41, 2015
312015
H-closed topological semigroups and topological Brandt λ-extensions
OV Gutik, KP Pavlyk
Math. Methods and Phys.-Mech. Fields 44 (3), 20-28, 2001
25*2001
On monoids of monotone injective partial selfmaps of integers with cofinite domains and images
O Gutik, D Repovš
Georgian Math. J. 19 (3), 511-532, 2012
222012
On linearly ordered H-closed topological semilattices
O Gutik, D Repovš
Semigroup Forum 77 (3), 474-481, 2008
212008
On Brandt -extensions of semigroups with zero
OV Gutik, KP Pavlyk
Математичні методи та фізико-механічні поля 49 (3), 26-40, 2006
212006
Topological Brandt λ-extensions of absolutely H-closed topological inverse semigroups
O Gutik, K Pavlyk
Visnyk of the Lviv University. Series Mechanical and Mathematical 61, 98-105, 2003
212003
On the Brandt λ 0-extensions of monoids with zero
O Gutik, D Repovš
Semigroup Forum 80 (1), 8-32, 2010
192010
On the closure of the extended bicyclic semigroup
I Fihel, O Gutik
Карпатські математичні публікації 3 (2), 131-157, 2011
182011
On monoids of monotone injective partial selfmaps of Ln× lex Z with co-finite domains and images
O Gutik, I Pozdnyakova
Algebra Discr. Math. 17 (2), 256–279, 2014
17*2014
Topological monoids of almost monotone injective co-finite partial selfmaps of the set of positive integers
IY Chuchman, OV Gutik
Carpathian Math. Publ. 2 (1), 119-132, 2010
172010
Semigroup closures of finite rank symmetric inverse semigroups
O Gutik, J Lawson, D Repovš
Semigroup Forum 78 (2), 326, 2009
162009
Brandt extensions and primitive topological inverse semigroups
T Berezovski, O Gutik, K Pavlyk
International Journal of Mathematics and Mathematical Sciences 2010, 2010
152010
On a complete topological inverse polycyclic monoid
S Bardyla, O Gutik
Carpathian Mathematical Publications 8 (2), 183-194, 2016
142016
The system can't perform the operation now. Try again later.
Articles 1–20